# SDR EIAA970192

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 50,879 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PANC - DURING CRUISE AT FL330, NR 2 ENG OIL QTY BEGAN DROPPING, THEN FWD ANNUNCIATOR LOW OIL PRESSURE LIGHT FLICKERED, ENGINE WAS SHUT DOWN, OIL PRESSURE WAS 15 PSI, WITH N2 25 PERCENT, N1 29.5 PERCENT, OIL QTY READING ONE GALLON AFTER SHUTDOWN.  ENGINE PARAMETERS WERE NORMAL ON SHUTDOWN, OIL PRESSURE WAS INDICATING 15 PSI FOR DURATION OF FLIGHT.  FOUND NR 2 ENGINE GEARBOX AT CSD DRIVE DAMAGED.  REMOVED AND REPLACED ENGINE IAW MM 71-00-02.  (M)
